Alert archive / Minnesota / Winter Weather Advisories in 2011

Winter Weather Advisory 40, NWS Twin Cities, MN

December 3, 201121 counties in Minnesota; 9 counties in Wisconsin

NWS Twin Cities, MN issued this winter weather advisory at Dec 3, 2011, 3:04 AM CST for 21 counties in Minnesota; 9 counties in Wisconsin. It took effect at Dec 3, 2011, 12:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2011, 3:04 AM CST (09:04 UTC)
In effect from
Dec 3, 2011, 12:00 PM CST
Expired
Dec 4, 2011, 3:14 AM CST
In force
15 hr
Issued by
NWS Twin Cities, MN
All 30 counties

Anoka County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Le Sueur County, MN, Martin County, MN, Nicollet County, MN, Ramsey County, MN, Rice County, MN, Scott County, MN, Sibley County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 44 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 407 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1973 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
407 m²/s²
0-3 km storm-relative helicity
448 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WWUS43 KMPX 030904
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
304 AM CST SAT DEC 3 2011

...ACCUMULATING SNOW DEVELOPING THIS AFTERNOON AND CONTINUING
TONIGHT..

.A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THIS AFTERNOON AND
TONIGHT FOR MUCH OF EASTERN AND SOUTHERN MINNESOTA...AS WELL AS
WEST CENTRAL WISCONSIN. THIS ADVISORY AREA IS ALONG AND EAST OF A
LINE FROM FAIRMONT TO NEW ULM TO ST. MICHAEL TO RUSH CITY. THIS
ADVISORY INCLUDES THE TWIN CITIES METRO AREA. 

SNOW WILL DEVELOP ACROSS THE ADVISORY AREA THIS AFTERNOON. THE
SNOW WILL CONTINUE THROUGH MUCH OF TONIGHT BEFORE TAPERING OFF TO
FLURRIES TOWARD DAYBREAK SUNDAY. SNOW ACCUMULATIONS OF 2 TO 4
INCHES ARE LIKELY FROM NEW ULM THROUGH THE TWIN CITIES TO RUSH
CITY AND LUCK WISCONSIN. FOUR TO LOCALLY 6 INCH AMOUNTS ARE
EXPECTED FROM FAIRMONT AND ALBERT LEA ON NORTHEAST THROUGH
FARIBAULT...RED WING...NEW RICHMOND...EAU CLAIRE...RICE LAKE AND
LADYSMITH. 

THE SNOW THIS AFTERNOON AND TONIGHT IS ASSOCIATED WITH A LOW
PRESSURE SYSTEM OVER THE CENTRAL PLAINS. THE LOW WILL MOVE TO
EASTERN WISCONSIN BY SUNDAY MORNING.

MNZ077-078-083>085-091>093-WIZ016-024>028-031715-
/O.UPG.KMPX.WS.A.0007.111203T1200Z-111204T1200Z/
/O.NEW.KMPX.WW.Y.0040.111203T1800Z-111204T1200Z/
RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
RUSK-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...FARIBAULT...RED WING...MANKATO...
WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA...
LADYSMITH...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...
DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
304 AM CST SAT DEC 3 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM NOON
TODAY TO 6 AM CST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* TIMING...SNOW WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND
  CONTINUE TONIGHT. MUCH OF THE ACCUMULATING SNOW WILL BE DURING
  THE AFTERNOON AND EVENING HOURS. 

* MAIN IMPACT...SNOW ACCUMULATIONS OF 4 TO LOCALLY 6 INCHES
  LIKELY.

* OTHER IMPACTS...SNOW COVERED ROADS AND REDUCED VISIBILITIES CAN
  BE EXPECTED SATURDAY AFTERNOON AND SATURDAY NIGHT...MAKING FOR
  HAZARDOUS TRAVEL AND LONGER TRAVEL TIMES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.|

&&

$$

MNZ053-060>063-067>070-074>076-082-WIZ014-015-023-031715-
/O.NEW.KMPX.WW.Y.0040.111203T1800Z-111204T1200Z/
CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT-
DAKOTA-BROWN-NICOLLET-LE SUEUR-WATONWAN-POLK-BARRON-ST. CROIX-
INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...GAYLORD...CHASKA...SHAKOPEE...
BURNSVILLE...NEW ULM...ST. PETER...LE SUEUR...ST. JAMES...AMERY...
BALSAM LAKE...RICE LAKE...BARRON...HUDSON...NEW RICHMOND
304 AM CST SAT DEC 3 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM NOON
TODAY TO 6 AM CST SUNDAY.

* TIMING...SNOW WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND
  CONTINUE TONIGHT. MUCH OF THE ACCUMULATING SNOW WILL BE DURING
  THE AFTERNOON AND EVENING HOURS. 

* MAIN IMPACT...SNOW ACCUMULATIONS OF 2 TO 4 INCHES LIKELY.

* OTHER IMPACTS...SNOW COVERED ROADS AND REDUCED VISIBILITIES CAN
  BE EXPECTED SATURDAY AFTERNOON AND SATURDAY NIGHT...MAKING FOR
  HAZARDOUS TRAVEL AND LONGER TRAVEL TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.|

&&

$$

RAH/JLT
6 follow-up statements
866 
WWUS43 KMPX 031213
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
613 AM CST SAT DEC 3 2011

...ACCUMULATING SNOW DEVELOPING THIS AFTERNOON AND CONTINUING
TONIGHT...

.A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THIS AFTERNOON AND
TONIGHT FOR MUCH OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA...AS
WELL AS FOR ALL OF WEST CENTRAL WISCONSIN. THE ADVISORY AREA IS
ALONG AND EAST OF A LINE FROM FAIRMONT TO NEW ULM TO ST. MICHAEL
TO RUSH CITY. THIS ADVISORY INCLUDES THE TWIN CITIES METRO AREA.

SNOW WILL DEVELOP ACROSS THE ADVISORY AREA THIS AFTERNOON. THE
SNOW WILL CONTINUE THROUGH MUCH OF TONIGHT BEFORE TAPERING OFF TO
FLURRIES TOWARD DAYBREAK SUNDAY. SNOW ACCUMULATIONS OF 2 TO
4 INCHES ARE LIKELY FROM NEW ULM THROUGH THE TWIN CITIES TO RUSH
CITY AND LUCK WISCONSIN. FOUR TO LOCALLY 6 INCH AMOUNTS ARE
EXPECTED FROM FAIRMONT AND ALBERT LEA ON NORTHEAST THROUGH
FARIBAULT...RED WING...NEW RICHMOND...EAU CLAIRE...RICE LAKE AND
LADYSMITH.

THE SNOW THIS AFTERNOON AND TONIGHT IS ASSOCIATED WITH A LOW
PRESSURE SYSTEM OVER THE CENTRAL PLAINS. THE LOW WILL MOVE TO
EASTERN WISCONSIN BY SUNDAY MORNING.

MNZ053-060>063-067>070-074>078-082>085-091>093-WIZ014>016-023>028-
032015-
/O.CON.KMPX.WW.Y.0040.111203T1800Z-111204T1200Z/
CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT-
DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...GAYLORD...CHASKA...SHAKOPEE...
BURNSVILLE...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
613 AM CST SAT DEC 3 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
6 AM CST SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
6 AM CST SUNDAY. 

* TIMING...SNOW WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND 
  CONTINUE TONIGHT. MUCH OF THE ACCUMULATING SNOW WILL BE DURING 
  THE LATE AFTERNOON AND EVENING HOURS. 

* MAIN IMPACT...SNOW ACCUMULATIONS OF 3 TO 5 INCHES LIKELY.

* OTHER IMPACTS...SNOW COVERED ROADS AND REDUCED VISIBILITIES 
  CAN BE EXPECTED SATURDAY AFTERNOON AND SATURDAY NIGHT...MAKING 
  FOR HAZARDOUS TRAVEL AND LONGER TRAVEL TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
910 
WWUS43 KMPX 031752
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1152 AM CST SAT DEC 3 2011

...ACCUMULATING SNOW WILL RAPIDLY SPREAD ACROSS SOUTHERN AND EAST
CENTRAL MINNESOTA INTO WESTERN WISCONSIN DURING THE AFTERNOON...

.A WINTER WEATHER ADVISORY IS IN EFFECT FROM NOON TODAY THROUGH
TONIGHT FOR MUCH OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA...AS
WELL AS FOR ALL OF WEST CENTRAL WISCONSIN. THE ADVISORY AREA IS
ALONG AND EAST OF A LINE FROM FAIRMONT TO NEW ULM TO ST. MICHAEL
TO RUSH CITY. THIS ADVISORY INCLUDES THE TWIN CITIES METRO AREA.

JUST BEFORE THE NOON HOUR SNOW WAS JUST BEGINNING TO DEVELOP IN
FAR SOUTHERN MINNESOTA. IT WILL EXPAND RAPIDLY NORTH THIS
AFTERNOON ACROSS THE REMAINDER OF SOUTHERN INTO EAST CENTRAL 
MINNESOTA AND WESTERN WISCONSIN.

PERIODS OF HEAVY SNOW WILL BEGIN EARLY THIS AFTERNOON IN SOUTH
CENTRAL MINNESOTA AND BY MID TO LATE AFTERNOON ACROSS THE
REMAINDER OF THE ADVISORY AREA. MOST OF THE ACCUMULATION SHOULD
END AROUND MIDNIGHT ACROSS THE MINNESOTA PORTION OF THE ADVISORY.

TOTAL SNOW ACCUMULATION ACROSS THE ADVISORY AREA WILL BE IN THE 3
TO 6 INCH RANGE. THE HIGHER AMOUNTS WILL PROBABLY LIE FROM NEAR
ALBERT LEA AND WELLS THROUGH ZUMBROTA AND RED WING AND THEN TOWARD
BLOOMER...WISCONSIN.

THE SNOW IS ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER CENTRAL
KANSAS WHICH WILL LIFT RAPIDLY NORTHEAST TO NEAR LA CROSSE BY
MIDNIGHT AND INTO THE UPPER PENINSULA OF MICHIGAN BY SUNDAY MORNING.

MNZ053-060>063-067>070-074>078-082>085-091>093-WIZ014>016-023>028-
040200-
/O.CON.KMPX.WW.Y.0040.111203T1800Z-111204T1200Z/
CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT-
DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...GAYLORD...CHASKA...SHAKOPEE...
BURNSVILLE...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
1152 AM CST SAT DEC 3 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SUNDAY. 

* TIMING...SNOW WILL SPREAD ACROSS THE AREA THIS AFTERNOON AND
  CONTINUE TONIGHT. MOST OF THE ACCUMULATING SNOW WILL BE DURING
  THE LATE AFTERNOON AND EVENING HOURS.

* MAIN IMPACT...SNOW ACCUMULATIONS OF 3 TO 6 INCHES LIKELY.

* OTHER IMPACTS...SNOW COVERED ROADS AND REDUCED VISIBILITIES 
  CAN BE EXPECTED SATURDAY AFTERNOON AND SATURDAY NIGHT...MAKING 
  FOR HAZARDOUS TRAVEL AND LONGER TRAVEL TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
603 
WWUS43 KMPX 032148
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 PM CST SAT DEC 3 2011

...ACCUMULATING SNOW RAPIDLY SPREADING ACROSS THE AREA...

.A WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH TONIGHT FOR
MUCH OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA...AS WELL AS FOR
ALL OF WEST CENTRAL WISCONSIN. THE ADVISORY AREA IS ALONG AND EAST
OF A LINE FROM FAIRMONT TO NEW ULM TO ST. MICHAEL TO RUSH CITY.
THIS ADVISORY INCLUDES THE TWIN CITIES METRO AREA.

AT MID AFTERNOON SNOW HAD SPREAD ACROSS MOST OF SOUTHERN MINNESOTA
AND WAS ALSO BEGINNING IN EAST CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN. AT 3 PM BANDS OF HEAVY SNOW LOWERING VISIBILITY TO A
HALF MILE OR LESS WERE OCCURRING IN SOUTH CENTRAL MINNESOTA THROUGH
THE NORTHFIELD AND RED WING AREA AS WELL AS IN THE SOUTHERN
PORTIONS OF THE TWIN CITIES METRO.

PERIODS OF HEAVY SNOW WILL CONTINUE THROUGH THE EVENING HOURS
ACROSS SOUTH CENTRAL AND EAST CENTRAL MINNESOTA...BEFORE TAPERING
OFF. WESTERN WISCONSIN MAY SEE PERIODS OF HEAVY SNOW PAST
MIDNIGHT.

TOTAL SNOW ACCUMULATION ACROSS THE ADVISORY AREA WILL BE IN THE 3
TO 6 INCH RANGE. THE HIGHER AMOUNTS WILL PROBABLY LIE FROM NEAR
ALBERT LEA AND BLUE EARTH...THROUGH ZUMBROTA...RED WING AND
HASTINGS AND THEN TOWARD BLOOMER AND EAU CLAIRE...WISCONSIN.

SNOW AMOUNTS ACROSS THE TWIN CITIES METRO WILL REACH 3 TO 5 INCHES
IN THE SOUTHEAST METRO TO 1 TO 2 INCHES IN THE NORTHWEST.

THE SNOW IS ASSOCIATED WITH A LOW PRESSURE SYSTEM NEAR KANSAS
CITY WHICH WILL LIFT RAPIDLY NORTHEAST INTO SOUTHWEST WISCONSIN BY
MIDNIGHT AND INTO THE UPPER PENINSULA OF MICHIGAN BY SUNDAY
MORNING.

MNZ053-060>063-067>070-074>078-082>085-091>093-WIZ014>016-023>028-
040600-
/O.CON.KMPX.WW.Y.0040.000000T0000Z-111204T1200Z/
CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT-
DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...GAYLORD...CHASKA...SHAKOPEE...
BURNSVILLE...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
348 PM CST SAT DEC 3 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SUNDAY. 

* TIMING...PERIODS OF HEAVY SNOW WILL CONTINUE THE REMAINDER OF
  THE AFTERNOON AND INTO THE OVERNIGHT. MOST OF THE ACCUMULATING
  SNOW WILL BE DURING THE LATE AFTERNOON AND EVENING HOURS. IT MAY
  LAST PAST MIDNIGHT IN WEST CENTRAL WISCONSIN.

* MAIN IMPACT...SNOW ACCUMULATIONS OF 3 TO 6 INCHES LIKELY.

* OTHER IMPACTS...SNOW COVERED ROADS AND REDUCED VISIBILITIES CAN
  BE EXPECTED THIS AFTERNOON AND NIGHT...MAKING FOR HAZARDOUS
  TRAVEL AND LONGER TRAVEL TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

BAP
180 
WWUS43 KMPX 040407
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1007 PM CST SAT DEC 3 2011

...COVERAGE OF ACCUMULATING SNOW GRADUALLY DECREASING...

.A WINTER WEATHER ADVISORY REMAINS IN EFFECT OVERNIGHT FOR MUCH
OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA...AS WELL AS FOR ALL
OF WEST CENTRAL WISCONSIN. THE ADVISORY AREA IS ALONG AND EAST OF
A LINE FROM FAIRMONT TO NEW ULM TO ST. MICHAEL TO RUSH CITY. THIS
ADVISORY INCLUDES THE TWIN CITIES METRO AREA.

AS OF 9 PM...SNOWFALL AMOUNTS HAVE RANGED FROM 1 TO 3 INCHES
ACROSS THE TWIN CITIES DOWN TOWARD MANKATO...WITH THE HIGHER AMOUNTS ON 
THE SOUTH AND EAST SIDES OF THE TWIN CITIES. A FEW REPORTS OF
AROUND 4 INCHES HAVE BEEN RECEIVED FROM NEAR RED WING INTO WEST
CENTRAL WISCONSIN. EXPECT AN ADDITIONAL INCH OF SNOW OVER
SOUTHEAST AND SOUTH CENTRAL MINNESOTA OVERNIGHT AND AROUND 2
INCHES INTO WEST CENTRAL WISCONSIN. OVERALL...THERE WILL CONTINUE
TO BE A DECREASING TREND.

TOTAL SNOW ACCUMULATION ACROSS THE ADVISORY AREA WILL BE IN THE 3
TO 6 INCH RANGE. THE HIGHER AMOUNTS WILL PROBABLY LIE FROM NEAR
WASECA AND OWATONNA...THROUGH ZUMBROTA...RED WING AND HASTINGS AND
THEN TOWARD BLOOMER AND EAU CLAIRE...WISCONSIN.

THE SNOW IS ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER SOUTHEAST IOWA...
WHICH WILL LIFT RAPIDLY NORTHEAST INTO THE LAKE MICHIGAN AREA BY
SUNDAY MORNING.

MNZ053-060>063-067>070-074>078-082>085-091>093-WIZ014>016-023>028-
041200-
/O.CON.KMPX.WW.Y.0040.000000T0000Z-111204T1200Z/
CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT-
DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...GAYLORD...CHASKA...SHAKOPEE...
BURNSVILLE...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
1007 PM CST SAT DEC 3 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SUNDAY. 

* TIMING...PERIODS OF MODERATE SNOW WILL CONTINUE UNTIL SHORTLY
  AFTER MIDNIGHT...WITH A DECREASING TREND THEREAFTER.

* MAIN IMPACT...SNOW ACCUMULATIONS OF 3 TO 6 INCHES LIKELY.

* OTHER IMPACTS...SNOW COVERED ROADS AND REDUCED VISIBILITIES 
  CAN BE EXPECTED THIS AFTERNOON AND NIGHT...MAKING FOR 
  HAZARDOUS TRAVEL AND LONGER TRAVEL TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
910 
WWUS43 KMPX 040655
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1255 AM CST SUN DEC 4 2011

...SNOWFALL DIMINISHING EARLY THIS MORNING...

.A WINTER WEATHER ADVISORY REMAINS IN EFFECT OVERNIGHT FROM BLUE
EARTH AND ALBERT LEA THROUGH THE EAST SIDE OF THE TWIN CITIES...AS
WELL AS FOR ALL OF WEST CENTRAL WISCONSIN. THE WINTER WEATHER
ADVISORY HAS BEEN CANCELLED TO THE WEST OF THIS AREA.

SNOW CONTINUED EARLY THIS MORNING FROM SOUTHEAST MINNESOTA THROUGH
WEST CENTRAL WISCONSIN. ACCUMULATING SNOW WILL PERSIST FOR A FEW
MORE HOURS IN THESE LOCATIONS WITH 1 TO 2 INCHES OF NEW SNOW
ACCUMULATION. THIS WILL BRING TOTAL SNOW ACCUMULATIONS INTO THE 4
TO 6 INCH RANGE. TO THE NORTH...WEST AND SOUTHWEST OF THE TWIN
CITIES...ONLY LIGHT SNOW OR FLURRIES WILL OCCUR EARLY THIS MORNING
WITH NEW SNOW ACCUMULATION LESS THAN AN INCH.

THE SNOW IS ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER SOUTHERN
WISCONSIN... WHICH WILL LIFT RAPIDLY NORTHEAST TO THE CENTRAL
GREAT LAKES BY SUNDAY MORNING.

MNZ053-060>062-067>069-074>076-082-083-091-040800-
/O.CAN.KMPX.WW.Y.0040.000000T0000Z-111204T1200Z/
CHISAGO-HENNEPIN-ANOKA-RAMSEY-SIBLEY-CARVER-SCOTT-BROWN-NICOLLET-
LE SUEUR-WATONWAN-BLUE EARTH-MARTIN-
INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE...
ST. PAUL...GAYLORD...CHASKA...SHAKOPEE...NEW ULM...ST. PETER...
LE SUEUR...ST. JAMES...MANKATO...FAIRMONT
1255 AM CST SUN DEC 4 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS
CANCELLED THE WINTER WEATHER ADVISORY. 

LIGHT SNOW WILL GRADUALLY END EARLY THIS MORNING. ADDITIONAL SNOW
ACCUMULATION WILL BE LESS THAN AN INCH.

$$

MNZ063-070-077-078-084-085-092-093-WIZ014>016-023>028-041200-
/O.CON.KMPX.WW.Y.0040.000000T0000Z-111204T1200Z/
WASHINGTON-DAKOTA-RICE-GOODHUE-WASECA-STEELE-FARIBAULT-FREEBORN-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...STILLWATER...BURNSVILLE...FARIBAULT...
RED WING...WASECA...OWATONNA...BLUE EARTH...ALBERT LEA...AMERY...
BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON...
NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...
DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
1255 AM CST SUN DEC 4 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. 

* TIMING...PERIODS OF LIGHT SNOW WILL CONTINUE EARLY THIS MORNING.

* MAIN IMPACT...NEW SNOW ACCUMULATIONS OF 1 TO 2 INCHES LIKELY.

* OTHER IMPACTS...SNOW COVERED ROADS AND REDUCED VISIBILITIES 
  CAN BE EXPECTED THIS AFTERNOON AND NIGHT...MAKING FOR 
  HAZARDOUS TRAVEL AND LONGER TRAVEL TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

RAH/JLT
535 
WWUS43 KMPX 040914
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
314 AM CST SUN DEC 4 2011

...LIGHT SNOW DIMINISHING EARLY THIS MORNING..

.THE WINTER WEATHER ADVISORY FOR EAST CENTRAL AND SOUTHEAST
MINNESOTA...AS WELL AS FOR ALL OF WEST CENTRAL WISCONSIN HAS BEEN
CANCELLED. LIGHT SNOW CONTINUED TO DIMINISH EARLY THIS MORNING
AS A LOW PRESSURE SYSTEM OVER EASTERN WISCONSIN MOVED QUICKLY
NORTHEAST. ONLY LIGHT ACCUMULATIONS...LESS THAN AN INCH...WILL
OCCUR THROUGH DAYBREAK AND MAINLY OVER WEST CENTRAL WISCONSIN.

MNZ063-070-077-078-084-085-092-093-WIZ014>016-023>028-041015-
/O.CAN.KMPX.WW.Y.0040.000000T0000Z-111204T1200Z/
WASHINGTON-DAKOTA-RICE-GOODHUE-WASECA-STEELE-FARIBAULT-FREEBORN-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...STILLWATER...BURNSVILLE...FARIBAULT...
RED WING...WASECA...OWATONNA...BLUE EARTH...ALBERT LEA...AMERY...
BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON...
NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...
DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
314 AM CST SUN DEC 4 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS
CANCELLED THE WINTER WEATHER ADVISORY. 

LIGHT SNOW CONTINUED TO DIMINISH EARLY THIS MORNING ACROSS FAR
EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN. LITTLE ADDITIONAL
SNOW ACCUMULATION IS EXPECTED THROUGH DAYBREAK SUNDAY. HENCE...THE
WINTER WEATHER ADVISORY HAS BEEN CANCELLED.  

$$

RAH/JLT

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Dec 3, 2:23 AM CST, 41 minutes earlier.

Area forecast discussion, Dec 3, 2:23 AM CST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
223 AM CST SAT DEC 3 2011

.DISCUSSION...

SEVERAL INCHES OF SNOW WILL FALL ACROSS THE SE 1/2 OF OUR FA...THE
ONLY CONCERN IS AMTS AND ONSET WHICH COULD BE EARLIER THAN
EXPECTED.

BATCH OF -FZRA/FZDZ DEVELOPED ACROSS THE FAR SC MN AND PORTIONS OF
WC WI AFT MIDNIGHT. THIS AREA OF FREEZING PRECIPITATION...MORE
WIDESPREAD ACROSS IA/S WI...WAS ASSOCIATED WITH THE EXITING RIGHT
ENTRANCE REGION OF A STRONG 25H JET ACROSS THE UPPER MIDWEST.
HOWEVER...THIS AREA OF PRECIPITATION WILL MAINLY AFFECT S WI/E IA
OVER THE NEXT 6 HRS.

OUR MAIN WX WAS ALREADY DEVELOPING A BAROCLINIC LEAF ACROSS NM/CO
EARLY THIS MORNING...WHICH WILL TRANSLATE ACROSS THE CENTRAL
PLAINS...AND INTO THE UPPER MIDWEST LATER TODAY.

MODELS HAVE BEEN FAIRLY PERSISTENT IN A VERY NARROW BAND OF HEAVY
SNOWFALL ACROSS THE FAR SE FA LATER TODAY...THRU THE OVERNIGHT
PERIOD. QPF AMTS SEEM REASONABLE WITH A QUARTER INCH AROUND THE
TWIN CITIES...TO A HALF INCH ALONG THE IA/MN BORDER...NE TO EAU.
THIS IS WHERE LOCALLY 6+ INCHES COULD FALL BEFORE THE SNOWFALL
TAPERS OFF EARLY SUNDAY MORNING.

DECIDED TO ONLY ISSUE A WINTER WX ADVISORY BASED ON A NARROW BAND
OF HEAVY SNOWFALL POTENTIAL AND THE LACK OF INSTABILITY WHICH
WOULD HAVE LED TO INTENSE SNOWFALL RATES. BEST FORCING IS BETWEEN
21Z AND 03Z THIS AFTN/EVENING WHERE STRONG VERTICAL MOTION IS
AIDED IN A CONCENTRATED FAVORED AREA OF THE CRITICAL DENDRITIC
ZONE. IN ADDITION...THERE SEEMS TO BE AN INDICATION OF A DRY SLOT
DEVELOP ACROSS SE MN WITH THE DEFORMATION ZONE ACROSS THE TWIN
CITIES AREA. THIS WOULD LEAD TO SOMEWHAT HIGHER SNOWFALL TOTALS IN
THE TWIN CITIES...AND LOWER AMTS IN SC/SE MN...AND INTO WC WI.
THEREFORE...DECIDED TO PLACE A GOOD PORTION OF OUR SE FA WITH AN
WINTER WX ADVISORY. IF CONDITIONS DEVELOP WHERE AN INTENSE SNOW
BANDS IS GENERATED...A WARNING COULD BE ISSUED. BUT OVERALL...AMTS
WILL RANGE FROM 3 TO 6 INCHES IN THE ADVISORY AREA...WITH ISOLATED
6 TO 8 INCH TOTALS IF THESE BANDS DEVELOP.

SOME OF THE MODELS GENERATED REFLECTIVITY PRODUCT HAVE A LARGE
AREA OF RETURNS DEVELOPING ACROSS NW IA PRIOR TO 18Z...WITH AN
EXPANDING AREA OF HIGHER RETURNS SPREADING ACROSS SC/EC MN AS WELL
AS WC WI BETWEEN 18-00Z. THE ONSET WILL LIKELY START OUT AS
FLURRIES...AND QUICKLY TURN OVER TO MODERATE SNOWFALL BY THE
AFTN...WITH EMBEDDED HEAVIER SNOWS BETWEEN 21-06Z AS THE
PRECIPITATION SPREADS FROM THE SW TO THE NE. AFT SUNDAY
MORNING...NOT MUCH CHANCES OF PRECIPITATION IN THE FORECAST AS
THE PREDOMINATE PATTERN WILL BECOME COOLER BY NEXT WEEK. SOME OF
THE MODELS HAVE INDICATED BELOW ZERO LOWS WHERE THE HEAVIER SNOW
FALLS TODAY. ..JLT..

&&

.AVIATION... /06Z TAF ISSUANCE/
MID CLOUDS CONTINUE TO EXPAND OVER THE TAF SITES TONIGHT AHEAD OF
TWO WEATHER SYSTEMS. MVFR WEATHER CONDITIONS ARE EXPECTED TO DEVELOP
OVER THE FORECAST AREA LATER TONIGHT AND SATURDAY...AS A SURFACE LOW
LIFTS NORTHEAST OVER THE CENTRAL PLAINS. SNOW WILL DEVELOP OVER
SOUTHERN MN AND WESTERN WISCONSIN...MAINLY DURING THE AFTERNOON AND
EVENING. THE WORST FLYING CONDITIONS ARE EXPECTED OVER SOUTHEAST MN
AND WESTERN WISCONSIN. NOT MUCH IMPROVEMENT THROUGH THE PERIOD.

KMSP...EXPECT VFR CONDITIONS THROUGH THE REMAINDER OF THE
NIGHT...WITH CEILING HEIGHTS GENERALLY AT OR ABOVE 5000 FEET AGL.
CONDITIONS WILL LOWER IN THE SNOW SATURDAY AFTERNOON. AFTER 300
PM...VISIBILITIES COULD LOWER TO A MILE IN SNOW. SNOW EXPECTED TO
END OR DIMINISH TO LIGHT SNOW/FLURRIES AFTER MIDNIGHT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 AM CST SUNDAY FOR
     ANOKA-BLUE EARTH-BROWN-CARVER-CHISAGO-DAKOTA-FARIBAULT-
     FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-
     RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.

WI...WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 AM CST SUNDAY FOR
     BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST.
     CROIX.

&&

JLT/JVM
Hazardous weather outlook, Dec 3, 12:48 AM CST, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1248 AM CST SAT DEC 3 2011

MNZ041>045-047>070-073>076-082-WIZ014-015-023-031800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-POLK-BARRON-ST. CROIX-
1248 AM CST SAT DEC 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...OVERNIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERAL INCHES OF SNOW ARE EXPECTED ACROSS PORTIONS OF SOUTH
CENTRAL...EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN FROM
SATURDAY AFTERNOON...THROUGH SUNDAY MORNING. A WINTER STORM WATCH
HAS BEEN POSTED FOR THE AREA EAST OF A LINE FROM FAIRMONT...
RED WING AND LADYSMITH. THOSE TRAVELING SOUTH AND EAST OF THE TWIN
CITIES CAN EXPECT VERY DIFFICULT DRIVING CONDITIONS AS ROADS WILL
LIKELY BE SNOW COVERED. SEE THE LATEST WINTER WEATHER MESSAGE
CONCERNING THIS EVENT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ077-078-083>085-091>093-WIZ016-024>028-031800-
RICE-GOODHUE-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
RUSK-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1248 AM CST SAT DEC 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MINNESOTA...SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST
CENTRAL WISCONSIN.

.DAY ONE...OVERNIGHT

AREAS OF FREEZING DRIZZLE WILL OCCUR EARLY THIS MORNING CAUSING
SLICK ROADWAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AROUND 6 INCHES OF SNOW ARE EXPECTED TO FALL ACROSS PORTIONS OF
SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN FROM SATURDAY
AFTERNOON...THROUGH SUNDAY MORNING. A WINTER STORM WATCH HAS BEEN
POSTED FOR THE AREA EAST OF A LINE FROM FAIRMONT... RED WING AND
LADYSMITH. THOSE TRAVELING SOUTH AND EAST OF THE TWIN CITIES CAN
EXPECT VERY DIFFICULT DRIVING CONDITIONS AS ROADS WILL LIKELY BE
SNOW COVERED. SEE THE LATEST WINTER WEATHER MESSAGE CONCERNING
THIS EVENT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

RAH

Nearby

Winter Weather Advisories in Minnesota, 2011Winter Weather Advisories in Wisconsin, 2011Every winter weather advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.